# SDR HNAA2013021500061

- Difficulty date: February 15, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 68,285 hours, 77,789 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12TH EMERGENCY FLOOR PATH LIGHT IS INOPERATIVE.  R & R BULB FOR EMERGENCY FLOOR PATH LIGHT. OPS CHECKED GOOD.
